I agree with Emily to check w/your doc? But….
also take into consideration all the ‘fluids’ that have been pumped into you?
The best ways are to ‘hydrate’ before infusions, and that can raise BP’s on it’s own? But, also, besure to hydrate afterwards to help flush out whatever the IVIG’s do to help you? They can be hard on the liver only because that is a major ‘filter’ for all going on in our bodies. Add to that the options of pain killers we take and they too, can impact that amazing organ.
Back to BP? I’d gain about 4-7 pounds after an IVIG round at times? Scary? But, it’d go down after about 2-1/2 weeks and all would be well,…until the next time. Overall? Better to be hydrated than not!
Or? Safer than sorry.
The headache? Bring this to your doc’s attention as a possible ‘too fast a rate’ thing? I’ve always found that whenever my rate was upped over XXX number? I’d get headaches. Ironically, the only place I had this problem was in a hospital infusion setting. In other settings: home, and at infusion offices..only once at my start outs of infusions did I experience such a headache! Sooo? It is truly important for you to keep your OWN notes on when and to what rates your infusions are ‘upped’. I know my own #’s limits and that is from start to finish…and? They are NOT the normal rate stats. But, they work for me and all is w/o complications. Complications are not something we WANT.
Talk long and hard to your doc? But first maybe call the IG info 800# and see if they have any documentable info on this? Best to check first, and avoid ‘cut-offs’ later? Good luck! It’s soo much hassle to do this stuff? But it is essential if you want to keep on IVIG! My heart goes with you!